# SDR MZZA97309

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65642611
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  813682 - FOUND CORROSION ON SEAT TRACK FORWARD OF LEFT AFT LAVATORY STA 1130 LBL 55 AS MARKED.  CORROSION REMOVED AND AREA CLEANED FOUND OUT OF LIMIT DIMENSION 1 INCH BY 6 INCH DEPTH 35 PERCENT.  REMOVED IAW 51010-1.  REPLACED FABRICATED SEAT TRACK IAW SRM 53-10-5.  (X)
